MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE

ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Model Number 1212250-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.The reported patient effect of occlusion is listed in the esprit btk everolimus eluting resorbable scaffold system over-the-wire (otw) instructions for use as a known patient effect of coronary scaffolding procedures.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.The other scaffolds referenced in b5 are being filed under separate medwatch report numbers.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2025 three esprit otw scaffolds (sizes 2.5x38, 3.0x38 (x2) mm) were implanted in the proximal right anterior tibial artery.During a follow-up appointment on (b)(6) 2026, the patient had bilateral cyanosis and non-palpable pulses.The patient was scheduled for an angiogram to treat a lower limb arterial occlusion (stenosis) in all three index scaffolds.On (b)(6) 2026, he underwent successful percutaneous transluminal angioplasty of the target anterior tibial artery, which improved from 100% stenosis to restored patency and flow.The procedure restored perfusion without complication, and the patient was discharged in stable condition the same day.No additional information was provided.

Brand Name
ESPRIT¿
Common Device Name
SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24944456
Report Number2024168-2026-01628
Device Sequence Number12081831
Product Code NXW
UDI-Device Identifier08717648353864
UDI-Public(01)08717648353864(11)250505(17)270504(10)5050561
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1212250-38
Device Catalogue Number1212250-38
Device Lot Number5050561
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TWO ESPRIT OTW SCAFFOLDS, SIZED 3.0X38 MM
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight74 KG
Patient EthnicityNon Hispanic
Patient RaceWhite